Exact solutions for the two-dimensional incompressible magnetohydrodynamics equations

Research output: Contribution to journalArticles

1 Citation (Scopus)

Abstract

In this paper, we construct three kinds of exact solutions for twodimensional incompressible magnetohydrodynamics (MHD) equations by making use of the Riccati auxiliary equation. These solutions include well-known bounded soliton solutions. Copyright © 2014 Ka-Luen Cheung.
Original languageEnglish
Pages (from-to)5915-5922
JournalApplied Mathematical Sciences
Volume8
Issue number119
DOIs
Publication statusPublished - 2014

Citation

Cheung, K.-L. (2014). Exact solutions for the two-dimensional incompressible magnetohydrodynamics equations. Applied Mathematical Sciences, 8(119), 5915-5922.

Keywords

  • MHD equations
  • Riccati auxiliary equation
  • Exact solutions
  • Soliton solutions

Fingerprint Dive into the research topics of 'Exact solutions for the two-dimensional incompressible magnetohydrodynamics equations'. Together they form a unique fingerprint.